# SDR EIAA970078

- Difficulty date: February 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N479EV
- Make and model: Boeing 747132
- Aircraft serial: 19898
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MZJ - DURING C-CHECK INSPECTION, DISCOVERED EXFOLIATION CORROSION IN THE RIGHT LOWER WING SKIN STATION 1000 IN THE LOWER SKIN PANEL SPLICE AREA.  THE CORROSION EXTENDED UNDER A WING PANEL SPLICE STRAP (UPPER SURFACE OF THE WING PLANK). REMOVED CORROSION, ROTOPEENED, NDT INSPECTED, FABRICATED AND INSTALLED REPAIR FILLER WET WITH SEALANT.  ACCOMPLISHED IAW EIAA ECRA NR 479-57-089-2.  (M)
